# SDR REXA2025051900590

- Difficulty date: March 12, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: CC670106085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B BUSHING FOR THE L/H MLG SIDESTAY IN WHEEL WELL IS WORN. VISUAL INSPECTION REVEALED CORROSION AND LIGHT PITTING INSIDE BORE AND ON OUTBOARD FACE (SURFACES IN CONTACT WITH O/B BUSHING) OF LH MLG SIDE STAY FITTING P/N CC670-10608-5. ENGINEERING DISPOSITION REQUIRED FOR REPAIR. REPAIRED IAW MHIRJ REO 670-57-11-230 REV - DATED 5/13/2025 ON O/B BUSHING FOR THE L/H MLG SIDESTAY
